# SDR SWIA200819558

- Difficulty date: February 5, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 25,520 hours, 23,762 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD KEEL BEAM FITTING ATTACHMENT HARDWARE IS CORRODED, FOUND AT C-CHECK.  REPLACED KEEL BEAM ATTACHING HARDWARE PER CRJ200 REO 601R-53-31-034 AND DRAWING 601R31060 FLAG NOTE 27.
